Search Results

There are 16057 results for: content related to: Matchings

  1. Optimal Matchings

    Combinatorial Optimization, First Edition

    William J. Cook, William H. Cunningham, William R. Pulleyblank, Alexander Schrijver, Pages: 127–198, 2011

    Published Online : 30 SEP 2011, DOI: 10.1002/9781118033142.ch5

  2. Proofs of the Parisi and Coppersmith-Sorkin random assignment conjectures

    Random Structures & Algorithms

    Volume 27, Issue 4, December 2005, Pages: 413–444, Chandra Nair, Balaji Prabhakar and Mayank Sharma

    Version of Record online : 5 OCT 2005, DOI: 10.1002/rsa.20084

  3. Finding all minimum-cost perfect matchings in Bipartite graphs

    Networks

    Volume 22, Issue 5, August 1992, Pages: 461–468, Komei Fukuda and Tomomi Matsui

    Version of Record online : 11 OCT 2006, DOI: 10.1002/net.3230220504

  4. Weighted Edge Coloring

    Combinatorial Optimization and Theoretical Computer Science

    Marc Demange, Bruno Escoffier, Giorgio Lucarelli, Ioannis Milis, Jérǒme Monnot, Vangelis Th. Paschos, Dominique de Werra, Pages: 291–317, 2010

    Published Online : 3 FEB 2010, DOI: 10.1002/9780470611098.ch11

  5. Maximum matchings in bipartite graphs via strong spanning trees

    Networks

    Volume 21, Issue 2, March 1991, Pages: 165–179, M. L. Balinski and J. Gonzalez

    Version of Record online : 11 OCT 2006, DOI: 10.1002/net.3230210203

  6. Transversal hypergraphs to perfect matchings in bipartite graphs: Characterization and generation algorithms

    Journal of Graph Theory

    Volume 53, Issue 3, November 2006, Pages: 209–232, Endre Boros, Khaled Elbassioni and Vladimir Gurvich

    Version of Record online : 4 MAY 2006, DOI: 10.1002/jgt.20180

  7. Algorithmic theory of random graphs

    Random Structures & Algorithms

    Volume 10, Issue 1-2, January 1997, Pages: 5–42, Alan Frieze and Colin McDiarmid

    Version of Record online : 13 JAN 2000, DOI: 10.1002/(SICI)1098-2418(199701/03)10:1/2<5::AID-RSA2>3.0.CO;2-Z

  8. Edge-disjoint Hamilton cycles in random graphs

    Random Structures & Algorithms

    Volume 46, Issue 3, May 2015, Pages: 397–445, Fiachra Knox, Daniela Kühn and Deryk Osthus

    Version of Record online : 2 JUL 2013, DOI: 10.1002/rsa.20510

  9. Brane tilings and reflexive polygons

    Fortschritte der Physik

    Volume 60, Issue 6, June 2012, Pages: 695–803, A. Hanany and R.-K. Seong

    Version of Record online : 29 MAR 2012, DOI: 10.1002/prop.201200008

  10. Matching preclusion and conditional matching preclusion for bipartite interconnection networks I: Sufficient conditions

    Networks

    Volume 59, Issue 4, July 2012, Pages: 349–356, Eddie Cheng, Philip Hu, Roger Jia and László Lipták

    Version of Record online : 22 APR 2011, DOI: 10.1002/net.20440

  11. Packing tight Hamilton cycles in 3-uniform hypergraphs

    Random Structures & Algorithms

    Volume 40, Issue 3, May 2012, Pages: 269–300, Alan Frieze, Michael Krivelevich and Po-Shen Loh

    Version of Record online : 28 JUN 2011, DOI: 10.1002/rsa.20374

  12. Packing hamilton cycles in random and pseudo-random hypergraphs

    Random Structures & Algorithms

    Volume 41, Issue 1, August 2012, Pages: 1–22, Alan Frieze and Michael Krivelevich

    Version of Record online : 5 FEB 2012, DOI: 10.1002/rsa.20396

  13. Coupling vs. conductance for the Jerrum–Sinclair chain

    Random Structures & Algorithms

    Volume 18, Issue 1, January 2001, Pages: 1–17, V.S. Anil Kumar and H. Ramesh

    Version of Record online : 4 DEC 2000, DOI: 10.1002/1098-2418(200101)18:1<1::AID-RSA1>3.0.CO;2-7

  14. Perfect matchings in random bipartite graphs with minimal degree at least 2

    Random Structures & Algorithms

    Volume 26, Issue 3, May 2005, Pages: 319–358, Alan Frieze

    Version of Record online : 20 OCT 2004, DOI: 10.1002/rsa.20044

  15. Neighborhood hypergraphs of bipartite graphs

    Journal of Graph Theory

    Volume 58, Issue 1, May 2008, Pages: 69–95, Endre Boros, Vladimir Gurvich and Igor Zverovich

    Version of Record online : 21 JAN 2008, DOI: 10.1002/jgt.20293

  16. You have full text access to this OnlineOpen article
    On the use of suboptimal matchings for scaling and ordering sparse symmetric matrices

    Numerical Linear Algebra with Applications

    Volume 22, Issue 4, August 2015, Pages: 648–663, Jonathan Hogg and Jennifer Scott

    Version of Record online : 12 MAR 2015, DOI: 10.1002/nla.1978

  17. The tripartite Ramsey number for trees

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 264–300, Julia Böttcher, Jan Hladký and Diana Piguet

    Version of Record online : 3 MAR 2011, DOI: 10.1002/jgt.20582

  18. Connectivity and Matching

    Graphs: Theory and Algorithms

    K. Thulasiraman, M. N. S. Swamy, Pages: 200–235, 2011

    Published Online : 22 FEB 2011, DOI: 10.1002/9781118033104.ch8

  19. Decomposition of bipartite graphs under degree constraints

    Networks

    Volume 23, Issue 3, May 1993, Pages: 159–164, H. J. Broersma, R. J. Faudree, J. Den Van Heuvel and H. J. Veldman

    Version of Record online : 11 OCT 2006, DOI: 10.1002/net.3230230303

  20. The ζ(2) limit in the random assignment problem

    Random Structures & Algorithms

    Volume 18, Issue 4, July 2001, Pages: 381–418, David J. Aldous

    Version of Record online : 20 JUN 2001, DOI: 10.1002/rsa.1015